# SDR CA000802008

- Difficulty date: July 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385115
- Aircraft time: 52,684 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 31116062
- Condition: Broken
- Location: Transceiver
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TROUBLE SHOOTING HF PROBLEM, FOUND COAX CABLE BEHIND TRANSCEIVER DAMAGE AT CONNECTOR (SHIELD BROKEN). CABLE REPLACED AND AIRCRAFT RETURNED TO SERVICE. SPECIAL INSPECTION WILL BE IN PLACE SHORTLY TO INSPECT THESE CABLE ON ALL L-1011.
